Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 75, NWS Shreveport, LA

November 29, 2010Grant Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Nov 29, 2010, 3:37 PM CST for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2010, 3:37 PM CST (21:37 UTC)
Expired
Nov 29, 2010, 4:15 PM CST
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:31 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WFUS54 KSHV 292137
TORSHV
LAC043-069-127-292215-
/O.NEW.KSHV.TO.W.0075.101129T2137Z-101129T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
337 PM CST MON NOV 29 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF NATCHITOCHES...

* UNTIL 415 PM CST

* AT 333 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES 
  SOUTH OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MONTGOMERY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3199 9291 3172 9265 3149 9316 3157 9325
TIME...MOT...LOC 2137Z 228DEG 36KT 3157 9315

$$

13
1 follow-up statement
740 
WWUS54 KSHV 292159
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 PM CST MON NOV 29 2010

LAC043-069-127-292215-
/O.CON.KSHV.TO.W.0075.000000T0000Z-101129T2215Z/
NATCHITOCHES LA-WINN LA-GRANT LA-
359 PM CST MON NOV 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR GRANT...
WINN AND NATCHITOCHES PARISHES...

AT 358 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO.  THIS STORM WAS LOCATED NEAR BERMUDA...OR
8 MILES SOUTHEAST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH.

ANOTHER STORM...SHOWING STRONG SIGNS OF ROTATION WAS LOCATED JUST
WEST OF ATLANTA...MOVING NORTHEAST NEAR 40 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
MAURICE...ATLANTA AND WINNFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3192 9285 3177 9269 3164 9300 3169 9305
TIME...MOT...LOC 2158Z 228DEG 36KT 3171 9296

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 3:00 PM CST, 37 minutes earlier.

Area forecast discussion, Nov 29, 3:00 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CST MON NOV 29 2010

.DISCUSSION...
THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING WILL BE
SOMEWHAT ACTIVE FOR PORTIONS OF THE FOUR STATE REGION.  RADAR
IMAGERY CURRENTLY SHOWS SCATTERED SHOWERS AND THUNDERSTORMS OVER THE
EASTERN HALF OF THE CWFA...WITH SOME OF THE STORMS BECOMING
SEVERE AND SHOWING SIGNS OF ROTATION. MUCH OF THE CWFA WHICH
CURRENTLY HAS CONVECTION IS UNDER A TORNADO WATCH UNTIL 03Z.
SURFACE ANALYSIS THIS AFTERNOON SHOWS THE MAIN SURFACE LOW IS
LOCATED OVER NORTHWEST MO/SOUTHWEST IA WITH A COLD FRONT TRAILING
SOUTH INTO THE NORTHWESTERN CORNER OF THE CWFA. THE FRONT HAS
SLOWED SOMEWHAT...BUT SHOULD REACH THE CENTRAL PORTIONS OF THE
CWFA BY AROUND 00Z. A SECONDARY COLD FRONT IS LOCATED TO THE
NORTHWEST OVER CENTRAL OK AND ACROSS THE TX PANHANDLE. A WARM
FRONT HAS MOVED NORTHEAST INTO THE SOUTHWESTERN HALF OF THE CWFA.
THE MOST CONVECTION IS OCCURRING ALONG AND SOUTH OF THIS WARM
FRONT THIS AFTERNOON. WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A
DEEP TROUGH MOVING ACROSS THE PLAINS STATES.

SEVERE STORMS WITH DAMAGING WINDS...HAIL AND POSSIBLE TORNADOES WILL
CONTINUE TO BE POSSIBLE FOR THE EASTERN HALF OF THE CWFA THIS
AFTERNOON AND EVENING.  THE THREAT WILL BE DIMINISHING FROM WEST TO
EAST DURING THE EARLY AND MID EVENING HOURS. IN THE
MEANTIME...DEWPOINTS HAVE BEEN RISING QUICKLY SOUTH OF THE WARM
FRONT TODAY.  THIS HAS COMBINED WITH PLENTY OF SHEAR OVER THE CWFA
TO ALLOW FOR THESE STORMS TO DEVELOP.  THESE CONDITIONS ARE EXPECTED
TO CONTINUE AS WE MOVE INTO THE EARLY EVENING HOURS.  THE THREAT
SHOULD DIMINISH BY AROUND MIDNIGHT FOR THE FOUR STATE REGION.  THE COLD
FRONT IS EXPECTED TO REACH THE CENTRAL PORTIONS OF THE FOUR STATE
REGION BY AROUND 00Z...AND THE EASTERN FRINGES OF THE CWFA BETWEEN
04-07Z...IF NOT A LITTLE SOONER. THE RAIN IS EXPECTED TO PUSH EAST
OF THE CWFA BY SUNRISE ON TUESDAY.

A COOLER AND DRIER AIRMASS WILL SETTLE OVER THE FOUR STATE REGION
FOR THE MIDDLE OF THE WORK WEEK.  HIGHS ON TUESDAY ARE NOT
EXPECTED TO RISE OUT OF THE 50S...WITH MANY LOCATIONS IN THE NORTH
REMAINING IN THE LOWER 50S. CONDITIONS WILL BE GUSTY OVER THE CWFA
ON TUESDAY. AS OF NOW...IT LOOKS AS IF WINDS WILL REMAIN JUST BELOW
LAKE WIND ADVISORY CRITERIA.  BUT WILL LET THE NEXT SHIFT MONITOR TO
SEE IF ONE WILL BE NEEDED FOR TUESDAY.

THE SURFACE HIGH WILL BEGIN TO WORK ITS WAY INTO THE REGION FOR
TUESDAY NIGHT.  THIS WILL GIVE ANOTHER COLD NIGHT FOR THE REGION
WITH LOWS EXPECTED TO DROP INTO THE 20S ACROSS MOST OF THE AREA.
THE HIGH WILL BECOME MORE CENTERED OVER THE REGION DURING THE DAY
WEDNESDAY...ALLOWING FOR SLIGHTLY WARMER HIGHS IN THE LOWER 60S.
THE HIGH IS EXPECTED TO BEGIN SHIFTING TO THE EAST OF THE AREA
WEDNESDAY NIGHT THROUGH THE END OF THE WORK WEEK...WHICH SHOULD
BRING A GRADUAL WARM UP THROUGH THE END OF THE WEEK. LOWS SHOULD
WARM ABOVE FREEZING FOR THE MAJORITY OF THE CWFA BY THURSDAY NIGHT.

TOWARD THE WEEKEND...A SHORTWAVE IS EXPECTED TO MOVE ACROSS THE
NORTHERN STATES.  THIS WILL BRING A WEAK COLD FRONT TOWARD THE FOUR
STATE REGION FOR SOMETIME DURING THE LATE PART OF THE WEEKEND AND
INTO EARLY NEXT WEEK. THERE ARE STILL SOME DISCREPANCIES BETWEEN
MODELS AND RUNS ON THIS SYSTEM. FOR NOW WILL CONTINUE TO STICK WITH
GUI VALUES FOR POPS AND TEMPS THROUGH THE EXTENDED. /22/

&&

.AVIATION...
COLD FRONT HAS SLOWED A BIT NOW THAT IT HAS STARTED TO MOVE INTO THE
FORECAST AREA.  THE FRONT SHOULD REACH THE KTXK...KSHV...AND KLFK
LINE AROUND 30/0000 UTC...THEN KELD AND KMLU BETWEEN 30/0300-0600
UTC.  EXPECT IFR FLIGHT CATEGORIES IN VICINITY OF SHRA/TSRA ALONG
AND AHEAD OF THE FRONT...WITH WIDESPREAD MVFR CIGS/VSBYS OTHERWISE.
FLIGHT CATEGORIES SHOULD IMPROVE IN WAKE OF THE FRONT...AS DRIER AIR
MOVES INTO THE REGION.  WINDS WILL BE SE-S 10-15 KTS /GUSTY IN
VICINITY OF TSRA/ AHEAD OF THE FRONT...THEN BECOME W-NW AS THE FRONT
MOVES ACROSS THE REGION.  /D. BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  53  29  63  34 /  30  10   0   0   0
MLU  44  55  27  58  32 /  60  20  10   0   0
DEQ  35  50  22  59  29 /  10  10   0   0   0
TXK  37  49  28  58  35 /  20  10   0   0   0
ELD  38  52  26  59  31 /  60  10   0   0   0
TYR  37  51  29  61  38 /  10  10   0   0   0
GGG  40  54  26  62  35 /  20  10   0   0   0
LFK  40  57  28  61  34 /  20  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

22/21
Hazardous weather outlook, Nov 29, 11:45 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CST MON NOV 29 2010

OKZ077-TXZ096-108>111-124-125-136-137-149-301745-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
AFTERNOON AS A COLD FRONT MOVES INTO THE REGION TODAY. SOME OF THE
STORMS MAY BECOME STRONG WITH GUSTY WINDS UP TO 40 MILES PER HOUR
POSSIBLE. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME. THUNDERSTORMS WILL BEGIN TO DIE DOWN BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ050-051-059-060-070-TXZ097-112-126-138-150>153-165>167-301745-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-BOWIE-CASS-MARION-
HARRISON-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON INTO EARLY THIS EVENING AS A STRONG COLD FRONT
MOVES INTO THE FOUR STATE REGION. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY
CONCERN. A TORNADO OR TWO CAN NOT BE RULED OUT OVER THIS AREA AS
WELL. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.

ARZ061-071>073-LAZ001>006-010>014-017>022-301745-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON INTO THIS EVENING AS A STRONG COLD FRONT MOVES
INTO THE FOUR STATE REGION. SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS.
THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST BY LATE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Special weather statement, Nov 29, 12:08 PM CST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CST MON NOV 29 2010

LAZ011-012-018-291900-
BIENVILLE-NATCHITOCHES-RED RIVER-
1208 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     SOUTHEASTERN BIENVILLE...SOUTHERN RED RIVER AND
      NORTHWESTERN NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     COUSHATTA...

AT 1203 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTH OF COUSHATTA...OR 17
MILES WEST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH.  OTHER
STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM BRYCELAND TO
ALLEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN BIENVILLE...RED RIVER...AND NATCHITOCHES PARISHES SHOULD
CLOSELY MONITOR THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 12:13 PM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CST MON NOV 29 2010

ARZ051-059-060-070-TXZ097-112-291900-
BOWIE-CASS-HEMPSTEAD-HOWARD-LITTLE RIVER-MILLER-
1213 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     SOUTHEASTERN LITTLE RIVER...HEMPSTEAD...SOUTHEASTERN HOWARD AND
      NORTHERN MILLER...

IN NORTHEAST TEXAS...
     EASTERN BOWIE AND NORTHEASTERN CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     FULTON...GENOA...HOPE...MANDEVILLE...OGDEN...SARATOGA...
     TEXARKANA...TOLLETTE...WASHINGTON...ATLANTA...HOOKS...MAUD...
     NASH...QUEEN CITY...REDWATER AND WAKE VILLAGE...

AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF QUEEN CITY...OR
9 MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 55 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.  SOME PEA SIZED
HAIL COULD ALSO BE SEEN WITH THIS STORM.

PEOPLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Local storm report, Nov 29, 12:31 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             3 SW TEXARKANA          33.41N 94.11W
11/29/2010  E0.75 INCH       BOWIE              TX   EMERGENCY MNGR

            DIME SIZE HAIL AT HWY 59 AND 2148

1228 PM     HAIL             2 W TEXARKANA           33.44N 94.11W
11/29/2010  E0.25 INCH       BOWIE              TX   EMERGENCY MNGR

            PEA SIZE HAIL AT HWY 59 AND KINGS HWY.

&&

LF
Special weather statement, Nov 29, 12:42 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON NOV 29 2010

TXZ152-165-166-291930-
ANGELINA-NACOGDOCHES-SAN AUGUSTINE-
1242 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     SOUTHERN NACOGDOCHES...NORTHWESTERN SAN AUGUSTINE AND
      ANGELINA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLAND LAKE...ETOILE...HUNTINGTON...MARTINSVILLE...MELROSE AND
     WODEN...

AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF DIBOLL...MOVING
NORTHEAST AT 40 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.  UP TO DIME SIZED
HAIL IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NACOGDOCHES...SAN AUGUSTINE...AND ANGELINA COUNTIES SHOULD
CLOSELY MONITOR THIS STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 12:52 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CST MON NOV 29 2010

LAZ017-TXZ167-291945-
SABINE LA-SABINE TX-
1252 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     SOUTHERN SABINE...
IN EASTERN TEXAS...
     SOUTHEASTERN SABINE...

INCLUDING THE FOLLOWING LOCATIONS...
     MANY...

THIS SIGNIFICANT WEATHER ADVISORY INCLUDES THE SOUTHERN PART OF
TOLEDO BEND RESERVOIR.

AT 1246 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF TOLEDO BEND DAM...
MOVING NORTHEAST AT 35 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.  SOME SMALL HAIL IS
ALSO POSSIBLE WITH THIS STORM.

MARINERS AND OTHER RECREATIONAL INTERESTS ON TOLEDO BEND RESERVOIR
SHOULD SEEK SAFE HARBOR.  PEOPLE IN SOUTHEASTERN SABINE COUNTY AND
SOUTHERN SABINE PARISH SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 1:43 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST MON NOV 29 2010

ARZ071-072-LAZ001>004-TXZ151-292045-
BOSSIER-CADDO-CLAIBORNE-COLUMBIA-LAFAYETTE-PANOLA-WEBSTER-
143 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     SOUTHERN COLUMBIA AND SOUTHERN LAFAYETTE...
IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER...WEBSTER AND NORTHWESTERN CLAIBORNE...
IN NORTHEAST TEXAS...
     NORTHEASTERN PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BUSSEY...EMERSON...MACEDONIA...TAYLOR...VILLAGE...WELCOME...
     BELCHER...BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...
     CULLEN...GILLIAM...GREENWOOD...HAUGHTON...PLAIN DEALING...
     SAREPTA...SHONGALOO...SHREVEPORT AND SPRINGHILL...

AT 138 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF PLAIN DEALING TO GREENWOOD...OR ALONG A LINE EXTENDING FROM
14 MILES WEST OF SPRINGHILL TO 15 MILES WEST OF SHREVEPORT...MOVING
EAST AT 30 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.  SOME HAIL UP TO
THE SIZE OF DIMES MAY ALSO BE SEEN.

PLEASE CLOSELY MONITOR THE PROGRESS OF THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 1:30 PM CSTTornado WarningSHVNatchitoches, Winn45 min
Nov 29, 2:01 PM CSTTornado WarningSHVNatchitoches, Sabine29 min
Nov 29, 2:30 PM CSTTornado WarningSHVGrant, Natchitoches, Winn30 min
Nov 29, 2:57 PM CSTTornado WarningSHVGrant, Winn33 min
Nov 29, 3:28 PM CSTTornado WarningSHVCaldwell, Jackson, Winn32 min
Nov 29, 3:59 PM CSTTornado WarningSHVCaldwell, Jackson, Ouachita21 min
Nov 29, 4:02 PM CSTTornado WarningSHVCaldwell, Jackson, Winn43 min
Nov 29, 4:09 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine51 min
Nov 29, 5:08 PM CSTSevere Thunderstorm WarningSHVCaldwell, Ouachita37 min
Nov 29, 5:39 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine42 min

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.